# SDR DALA2022121308025

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 56,330 hours, 39,145 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHTS IN THE AFT FUSELAGE WILL NOT EXTINGUISH. MAINTENANCE REPLACED THE AFT EXTERIOR EMERGENCY LIGHT POWER SUPPLY. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT IS OK FOR SERVICE. (LP #9017959)
